# SDR USAA2009010590034

- Difficulty date: December 19, 2008
- Submitted: January 8, 2009
- Operation: Air carrier
- Aircraft: N438US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24560
- Aircraft time: 50,701 hours, 34,140 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6545805
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q5 - MAJOR REPAIR - NR 03C10753006/004 - FUSELAGE FRAME CRACKED AT BS277, S16L.  REPAIRED FUSELAGE FRAME AT BS277, S16L IAW B737 SRM 53-00-07.
